# SDR 9905269758

- Difficulty date: December 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N758NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47286
- Engine: Pwa JT8D11
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 378200
- Condition: Failed
- Location: Rt Engine
- Part time: 41,689 hours
- Stage of operation: CR
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, THE RIGHT ENGINE FLAMED OUT AT FL350; SMOOTH AIR, NO VIBRATION, AND NO RELIGHT.  THE RIGHT ENGINE WAS WINDMILLED AT 17-22 PERCENT AND POSITIVE OIL PRESSURE WAS MAINTAINED.  THE FLIGHT CREW FOLLOWED COM PROCEDURES, DIVERTED FLIGHT TO BUF, AND LANDED WITHOUT INCIDENT.  THE RIGHT ENGINE OIL TEMPERATURE WAS 120C AT TOUCHDOWN.  LANDING WEIGHT AT TOUCHDOWN WAS 94,000 LBS WITH A SINK RATE LESS THAN 200 FEET PER MINUTE.  MAINTENANCE REPLACED THE MAIN FUEL PUMP ON THE RIGHT ENGINE.  OPERATIONAL CHECK NORMAL.
